RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2019, том 24, выпуск 1, страницы 80–89 (Mi rcd390)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Evolution of Lagrangian Manifolds and Asymptotic Solutions to the Linearized Equations of Gas Dynamics

Anna I. Alliluevaabc, Andrei I. Shafarevichcbad

a National Research Centre “Kurchatov Institute”, pl. Akademika Kurchatova 1, Moscow, 123182 Russia
b Moscow Institute of Physics and Technology, Institutskii per. 9, Dolgoprudnyi, 141700 Russia
c Institute for Problems in Mechanics, pr. Vernadskogo 101-1, Moscow, 119526 Russia
d M. V. Lomonosov Moscow State University, Leninskie Gory 1, Moscow, 119991 Russia

Аннотация: We study asymptotic solution of the Cauchy problem for linearized equations of gas dynamics with rapidly oscillating initial data. We construct the formal serie, satisfying this problem. This serie is naturally divided into three parts, corresponding to the hydrodynamic mode and two acoustic modes. The summands of the serie are expressed in terms of the Maslov canonic operator on moving Lagrangian manifolds. Evolution of the manifolds is governed by the corresponding classical Hamiltonian systems.

Ключевые слова: Lagrangian manifolds, short-wave asymptotics, equations of gas dynamics

Финансовая поддержка Номер гранта
Российский научный фонд 16-11-10282
This work was supported by the Russian Science Foundation (grant 16-11-10282).


DOI: https://doi.org/10.1134/S1560354719010040

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 53C56, 35P20
Поступила в редакцию: 22.12.2018
Принята в печать:09.01.2019
Язык публикации: английский

Образец цитирования: Anna I. Allilueva, Andrei I. Shafarevich, “Evolution of Lagrangian Manifolds and Asymptotic Solutions to the Linearized Equations of Gas Dynamics”, Regul. Chaotic Dyn., 24:1 (2019), 80–89

Цитирование в формате AMSBIB
\RBibitem{AllSha19}
\by Anna I. Allilueva, Andrei I. Shafarevich
\paper Evolution of Lagrangian Manifolds and Asymptotic Solutions to the Linearized Equations of Gas Dynamics
\jour Regul. Chaotic Dyn.
\yr 2019
\vol 24
\issue 1
\pages 80--89
\mathnet{http://mi.mathnet.ru/rcd390}
\crossref{https://doi.org/10.1134/S1560354719010040}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000457880700004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85058161181}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd390
  • http://mi.mathnet.ru/rus/rcd/v24/i1/p80

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Allilueva A.I., Shafarevich A.I., “Localized Asymptotic Solutions of Linearized Equations of Gas Dynamics”, Russ. J. Math. Phys., 25:4 (2018), 415–422  crossref  mathscinet  zmath  isi  scopus
    2. Anna I. Allilueva, Andrei I. Shafarevich, “Conic Lagrangian Varieties and Localized Asymptotic Solutions of Linearized Equations of Relativistic Gas Dynamics”, Regul. Chaotic Dyn., 24:6 (2019), 671–681  mathnet  crossref
  • Просмотров:
    Эта страница:52
    Литература:10
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020